Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains

Tutkimustuotos: ArtikkelijulkaisuArtikkeliTieteellinenvertaisarvioitu

Kuvaus

We study Sobolev functions defined in unbounded irregular domains in the Euclidean n-space. We show that there exist embeddings into suitable Orlicz spaces from the space L-p(1), 1

Alkuperäiskielienglanti
LehtiComplex Analysis and Operator Theory
Vuosikerta13
Numero6
Sivut 2967–2992
Sivumäärä26
ISSN1661-8254
DOI - pysyväislinkit
TilaJulkaistu - 26 syyskuuta 2019
OKM-julkaisutyyppiA1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä, vertaisarvioitu

Tieteenalat

  • 111 Matematiikka

Lainaa tätä

@article{eaff3ed81dee4bb18f84e6b13f4d160c,
title = "Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains",
abstract = "We study Sobolev functions defined in unbounded irregular domains in the Euclidean n-space. We show that there exist embeddings into suitable Orlicz spaces from the space L-p(1), 1",
keywords = "Non-smooth domain, Orlicz space, Poincare inequality, Pointwise estimate, Riesz potential, Sobolev inequality, Unbounded convex domain, 111 Mathematics",
author = "Petteri Harjulehto and Ritva Hurri-Syrj{\"a}nen",
year = "2019",
month = "9",
day = "26",
doi = "10.1007/s11785-019-00898-y",
language = "English",
volume = "13",
pages = "2967–2992",
journal = "Complex Analysis and Operator Theory",
issn = "1661-8254",
publisher = "SPRINGER BASEL AG",
number = "6",

}

Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains. / Harjulehto, Petteri; Hurri-Syrjänen, Ritva.

julkaisussa: Complex Analysis and Operator Theory, Vuosikerta 13, Nro 6, 26.09.2019, s. 2967–2992.

Tutkimustuotos: ArtikkelijulkaisuArtikkeliTieteellinenvertaisarvioitu

TY - JOUR

T1 - Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains

AU - Harjulehto, Petteri

AU - Hurri-Syrjänen, Ritva

PY - 2019/9/26

Y1 - 2019/9/26

N2 - We study Sobolev functions defined in unbounded irregular domains in the Euclidean n-space. We show that there exist embeddings into suitable Orlicz spaces from the space L-p(1), 1

AB - We study Sobolev functions defined in unbounded irregular domains in the Euclidean n-space. We show that there exist embeddings into suitable Orlicz spaces from the space L-p(1), 1

KW - Non-smooth domain

KW - Orlicz space

KW - Poincare inequality

KW - Pointwise estimate

KW - Riesz potential

KW - Sobolev inequality

KW - Unbounded convex domain

KW - 111 Mathematics

U2 - 10.1007/s11785-019-00898-y

DO - 10.1007/s11785-019-00898-y

M3 - Article

VL - 13

SP - 2967

EP - 2992

JO - Complex Analysis and Operator Theory

JF - Complex Analysis and Operator Theory

SN - 1661-8254

IS - 6

ER -